# SDR SWAA097043

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 75,125 hours, 59,660 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645258
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND LT WING NR 4 GROUND SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER PER MM.
